# SDR IPXA2020100560973

- Difficulty date: October 4, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 56,451 hours, 18,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA DURING PS1 CK FOUND EMERGENCY LIGHTS INOPERABLE.  REMOVED & REPLACED EMERGENCY LIGHTS BATTERY PACK, AS PER 767 MM 33-51-07-201 TASK 022-001/TASK 422-012.  OPERATIONS CK GOOD, IPC 33-51-07-41-30.
